# SDR DXTA2013110705560

- Difficulty date: November 6, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 10,055 hours, 4,902 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38008261
- Part serial: P724C
- Condition: Odor
- Part time: 11,012 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYSTEM PRODUCED A DIRTY SOCK ODOR.  REMOVED LEFT AND RIGHT WATER SEPARATOR COALESCER BAG AND INSTALLED NEW. COMPLIED WITH CMP 215005 AIR CONDITIONING SYSTEM OPS TEST WITH NO DEFECTS NOTED.  THERE IS STILL AN ODOR PRESENT ONLY WHEN THE APU IS RUNNING THE A/C PACKS. ISOLATED LEFT AND RIGHT PACK WITH NO DIFFERENCE. STARTED LEFT AND RIGHT ENGINES AND OPERATED BOTH PACKS FOR 30 MINUTES AND ODOR DISAPPEARED. SELECTED APU AS AIR SOURCE AND ODOR IMMEDIATLY RETURNED. CHECKED BOTH PACKS FOR PROPER OPERATION WITH NO DEFECTS FOUND.   REMOVED APU AND INSTALLED A REPAIRED UNIT.  COMPLIED WITH CMP MSG3 490052  OPS TEST. OPS AND LEAK CHECKED GOOD. CHECKED BOTH PACKS FOR PROPER OPERATION WITH NO DEFECTS FOUND.
